# SDR DALA2016050803957

- Difficulty date: May 8, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 41,887 hours, 28,072 cycles
- System (JASC): 7602 · Mixture Control
- Part: Control Module
- Condition: Malfunctioned
- Location: Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW ACCOMPLISHED AN AIR TURN BACK DUE TO LT, NOSE AND RT RED LG "UNSAFE" INDICATIONS ILLUMINATED. WHEN THE LANDING GEAR HANDLE WAS SELECTED UP AND THE FLAPS SELECTED TO 11 T/O, THE LANDING GEAR WARNING HORN SOUNDED.  GREEN GEAR LIGHTS EXTINGUISHED AND ALL GEAR RED INDICATOR LIGHTS REMAINED ON.  R & R THROTTLE CONTROL MODULE IAW AMM 76-11-01.
